Skip to main content

Coldad

Coldad
Generic Name: Coldad Dosage Form: Oral Category: Elixir/ Suspension/ Syrup Packaging: 100 ml

Coldad
Oral Syrup


Nasal decongestant, Antiallergic,
Analges ic, Antipyretic


Composition:
each S ml contains: Chlorpheniramine maleate 2 mg, Paracetamol 120 mg.
Indications:
For the relief of nasal congestion, watery eyes, sneezing, fever, body pains and headache associated with the common cold, influenza, acute upper respiratory tract infections and upper respiratory inflammation with allergic component eg, allergic rhinitis and sinusitis .

The information provided above is general in nature and for informational purposes only. It is NOT a substitute for the advice of your doctor. You must always consult your healthcare professional before starting any medication/supplementation program.
Keep out of reach of children.